# SDR CALA9801049

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE UNSAFE NOSE GEAR INDICATION ILLUMINATED ON APPROACH. TO EWR.  THE GEAR WAS CYCLED, APPROPRIATE CHECKLISTS WERE COMPLIED WITH, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG DOWNLOCK SWITCH AT FAULT.  THE NLG DOWNLOCK SWITCH WAS REMOVED AND REPLACED IAW MM 32-61-51 AND ALL TESTS WERE GOOD.
